# SDR CA050923003

- Difficulty date: August 4, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Pin
- Part number: BLC3BC09SL5C
- Condition: Broken
- Location: Cowl
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) FLIGHT CREW HAD TO SHUT DOWN THE LT ENGINE ON FINAL AS THE LT THROTTLE WOULD NOT RETARD BELOW 93 PERCENT.  THE THROTTLE WAS ABLE TO ADVANCE TO PROVIDE MORE POWER, BUT WOULD NOT RETARD BELOW 93 PERCENT.  FOUND THAT THE UPPER COWL PIN HOLDING THE ROD HAD BROKEN WHICH LET UPPER CORE COWL SUPPORT ROD POSITION ITSELF AT THE THROTTLE MAIN FUEL CONTROL CONNECTION FROM THE THROTTLE CONTROL BOX.  THE PIN ITSELF WAS INTACT, BUT THE TWO SPRING LOADED BALLS AT THE END OF THE PIN HAD COME APART ALLOWING THE PIN TO COME OUT.  CODE: V84256.(SEE ALSO: US 2005081600047)
